Yes. Tylenol (acetaminophen) 3 with Codeine can cause histamine and other mediator release from mast cells and basophils. True allergy is possible, but direct mediator (histamine and others) release can cause skin rash, itch and hives.
Tylenol (acetaminophen) w codeine. Like all lnarcotics, drowsiness, cnfusion and constipation.
Same as all meds. They are the same as all opioids. Nausea, vomiting, sedation, constipation and itching are the most common.
Depends on weight. If all health factors normal, it would depend on his weight as tylenol (acetaminophen) #3 is one half grain of Codeine and may not be appropriate for a lesser weight teen. See clark's rule.
See below. Not more then 6-8 a day.
Depends on amount at. Taking 7gm of Acetaminophen in one dose will cause liver failure. The current fda max allowed is 4gm per day. This is lowered by the american pain society to 2-2.5 gm per day. So add up the amount in every tab and multiply by the number of pills used per day to get the daily amount.
Probably not. Opiates typically clear from a urine drug screen in 2 days. But if you are a slow metabolizer, or are on other medications that inhibit metabolization, it may last a few days longer.
Should be ok. Yes, though codeine can cause nausea which might make you feel worse!